Publication:

A Mathematical-Model for the Growth of Mycelial Fungi in Submerged Culture (1990)

Author(s): M. Aynsley;A. C. Ward;A. R. Wright

  • : A Mathematical-Model for the Growth of Mycelial Fungi in Submerged Culture

Notes: Times Cited: 26

  • Short Title: A Mathematical-Model for the Growth of Mycelial Fungi in Submerged Culture
  • Date: Apr 5
  • Journal: Biotechnology and Bioengineering
  • Volume: 35
  • Issue: 8
  • Pages: 820-830
  • Publication type: Article
  • Bibliographic status: Published
Staff

Emeritus Professor Alan Ward
Emeritus Professor